# SDR DALA2021091705556

- Difficulty date: September 14, 2021
- Submitted: September 17, 2021
- Operation: Air carrier
- Aircraft: N649DL
- Make and model: Boeing 757232
- Aircraft serial: 24389
- Aircraft time: 90,531 hours, 39,634 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1500 S28l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 649 CORROSION ON FRAME STA= 1500 ABOVE STG=28 LH ON FRAME STA=1520 (BTW 13LBL TO 14 LBL) AT AFT CARGO COMPARTMENT. CORRECTIVE ACTION: SUMMARY OF NRC 00996: CORROSION ON FRAME STA = 1500 ABOVE STG= 28 LH ON FRAME STA=1520 (BTW 13LBL TO 14 LBL) AT AFT CARGO COMPARTMENT WAS REPAIRED PER ER/A 594030-14 REV. ORIGINIAL SECTION I. (1947246)
